# SDR HEEA966547

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2360016901
- Condition: Noisy
- Location: Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR INDICATOR BEARING NOISY.
